# SDR 2001UALA00942

- Difficulty date: June 2, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 22,953 hours, 2,702 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF AIRCRAFT 4 FEET ABOVE AFT OUT FLOW VALVE FOUND DENT 2.5 INCH WIDE X 2.125 INCH LONG.  ALSO AREA INSIDE DENT HAS A GOUGE .25 WIDE X 1 INCH LONG .1562 DEEP WITH SHARP METAL INSIDE GOUGED AREA.  *S/D*  REPAIR ACCOMPLISHED PER SRM 53-00-01 201 FIG 201.
